BibTeX record journals/jota/LanWCL17

download as .bib file

@article{DBLP:journals/jota/LanWCL17,
  author    = {Yonghong Lan and
               Liang{-}Liang Wang and
               Cai{-}Xue Chen and
               Ding Lei},
  title     = {Optimal Sliding Mode Robust Control for Fractional-Order Systems with
               Application to Permanent Magnet Synchronous Motor Tracking Control},
  journal   = {J. Optim. Theory Appl.},
  volume    = {174},
  number    = {1},
  pages     = {197--209},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10957-015-0827-4},
  doi       = {10.1007/s10957-015-0827-4},
  timestamp = {Tue, 07 Apr 2020 14:39:54 +0200},
  biburl    = {https://dblp.org/rec/journals/jota/LanWCL17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics